• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 72 публикации
Сортировка:
по названию
по году
Статья
Miwa T., Hong J., Feigin B. L. Moscow Mathematical Journal. 2003. Vol. 3. No. 4. P. 1247-1267.
Добавлено: 31 мая 2010
Статья
Gorsky E. Moscow Mathematical Journal. 2009. Vol. 9. No. 2. P. 305-323.
Добавлено: 9 декабря 2014
Статья
Amerik E. Moscow Mathematical Journal. 2012. Vol. 12. No. 4. P. 701-704.
Добавлено: 6 февраля 2013
Статья
A. Klimenko, O. Romaskevich. Moscow Mathematical Journal. 2014. Vol. 14. No. 2. P. 367-384.

A three-parametrical family of ODEs on a torus arises from a model of Josephson effect in a resistive case when a Josephson junction is biased by a sinusoidal microwave current. We  study asymptotics of Arnold tongues of this family on the parametric plane (the third parameter is fixed) and prove that the boundaries of the tongues are asymptotically close to Bessel functions.

Добавлено: 5 сентября 2014
Статья
Ilyashenko Y., Gusein-Zade S., Kaledin D. B. Moscow Mathematical Journal. 2009. No. 9:1.
Добавлено: 27 февраля 2011
Статья
Loktev S., Rybnikov L. G., Etingof P. Moscow Mathematical Journal. 2015. Vol. 15. No. 2. P. 185-186.
Добавлено: 18 апреля 2016
Статья
Zykin A. I. Moscow Mathematical Journal. 2005. Vol. 5. No. 4. P. 961-968.

Классическая теорема Брауэра-Зигеля утверждает, что если $k$ пробегает последовательность числовых полей, нормальных над $\mathbb{Q},$ таких что $n_k/\log|D_k|\to 0,$ то $\log h_k R_k/\log \sqrt{|D_k|}\to 1.$ В этой статье мы получаем обобщение теорем Брауэра-Зигеля и Цфасмана-Влэдуца на случай почти нормальных числовых полей. Кроме того, используя подход Хаджира и Мэра, мы строим некоторые примеры асимптотически хороших башен числовых полей, для которых значения отношения Брауэра-Зигеля меньше, чем в примерах, найденных Цфасманом и Влэдуцем.  

Добавлено: 15 сентября 2009
Статья
Costa A., Natanzon S. M. Moscow Mathematical Journal. 2007. No. 7(3). P. 419-424.
Добавлено: 15 марта 2011
Статья
V.A. Vassiliev. Moscow Mathematical Journal. 2001. Vol. 1. No. 1. P. 91-123.
Добавлено: 25 мая 2010
Статья
Zvonkine D., Lando S. Moscow Mathematical Journal. 2007. Vol. 7. No. 1. P. 85-107.
Добавлено: 19 мая 2010
Статья
Lando S., Жуков В. И. Moscow Mathematical Journal. 2017. Vol. 17. No. 4. P. 741-755.
Добавлено: 11 декабря 2017
Статья
Kaledin D. B. Moscow Mathematical Journal. 2011. Vol. 11. No. 4. P. 723-803.

For a finite group $G$, the so-called $G$-Mackey functors form an abelian category $M(G)$ that has many applications in the study of $G$-equivariant stable homotopy. One would expect that the derived category $D(M(G))$ would be similarly important as the "homological" counterpart of the $G$-equivariant stable homotopy category. It turns out that this is not so -- $D(M(G))$ is pathological in many respects. We propose and study a replacement for $D(M(G))$, a certain triangulated category $DM(G)$ of "derived Mackey functors" that contains $M(G)$ but is different from $D(M(G))$. We show that standard features of the $G$-equivariant stable homotopy category such as the fixed points functors of two types have exact analogs for the category $DM(G)$.

Добавлено: 14 октября 2013
Статья
Феликсон А. А., Natanzon S. M. Moscow Mathematical Journal. 2011. Vol. 11. No. 2. P. 231-258.

We consider the union of two pants decompositions of the same orientable 2-dimensional surface of any genus g. Each pants decomposition corresponds to a handlebody bounded by this surface, so two pants decompositions correspond to a Heegaard splitting of a 3-manifold. We introduce a groupoid acting on double pants decompositions. This groupoid is generated by two simple transformations (called flips and handle twists), each transformation changing only one curve of the double pants decomposition. We prove that the groupoid acts transitively on all double pants decompositions corresponding to Heegaard splittings of a 3-dimensional sphere. As a corollary, we prove that the mapping class group of the surface is contained in the groupoid.

Добавлено: 19 декабря 2012
Статья
Felikson A., Natanzon S. M. Moscow Mathematical Journal. 2017. Vol. 17. No. 1. P. 51-58.

Double pants decompositions were introduced in [FN] together with a flip-twist groupoid acting on these decompositions. It was shown that flip-twist groupoid acts transitively on a certain topological class of the decompositions, however, recently Randich discovered a serious mistake in the proof. In this note we present a new proof of the result, accessible without reading the initial paper. 

Добавлено: 19 мая 2017
Статья
A. Omelchenko, Meshkov V., Petrov M. et al. Moscow Mathematical Journal. 2010. Vol. 10. No. 3. P. 611-628.
Добавлено: 30 августа 2018
Статья
Bezrukavnikov R., Finkelberg M. V. Moscow Mathematical Journal. 2008. Vol. 8. No. 1. P. 39-72.
Добавлено: 7 ноября 2008
Статья
Esterov A. I. Moscow Mathematical Journal. 2008. No. 3. P. 433-442.
Формула для опорной функции смешанного расслоенного тела и приложение к описанию многогранника Ньютона результанта.
Добавлено: 4 октября 2011
Статья
Penskoi A. Moscow Mathematical Journal. 2012. Vol. 12. No. 1. P. 173-192.
Изучаются экстремальные спектральные свойства тау-поверхностей Лоусона. Тау-поверхности Лоусона образуют двухпараметрическое семейство торов или бутылок Клейна, вложенных в трехмерную сферу единичного радиуса и являющихся минимальными поверхностями. Метрика на тау-поверхности Лоусона является экстремальной для некоторого собственного значения оператора Лапласа-Бельтрами. Используя теорию уравнения Ламе, мы явно находим эти экстремальные собственные значения.
Добавлено: 4 октября 2013
Статья
Bufetov A. I. Moscow Mathematical Journal. 2014. Vol. 14. No. 2. P. 205-224.
Добавлено: 15 октября 2015
Статья
Поляк М., Burman Y. M. Moscow Mathematical Journal. 2003. Vol. 3. No. 3.
Добавлено: 4 июня 2010
Статья
Ilyashenko Y., Solodovnikov N. Moscow Mathematical Journal. 2018. Vol. 18. No. 1. P. 93-115.

Global bifurcations in the generic one-parameter families that unfold a vector field with a separatrix loop on the two-sphere are described. The sequence of bifurcation that occurs is in a sense in ono-to-one correspondence with finite sets on a circle having some additional structure on them. Families under study appear to be structurally stable. The main tool is the Leontovich-Mayer-Fedorov (LMF) graph, analog of the separatrix sceleton - an invariant of the orbital topological classification of the vector fields on the two-sphere. Its properties and applications are described. 

Добавлено: 15 декабря 2017